# SDR DHLA2010804001

- Difficulty date: February 4, 2010
- Submitted: February 9, 2010
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 87,980 hours, 32,012 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION CRACK DISCOVERED ON FUSELAGE EXTERIOR SKIN AT FS 120, AND LONGERON 36, EMANATING FROM FWD ADF ANTENNA.  ACCOMPLISHED FUSELAGE SKIN EXTERNAL DOUBLER AND FILLER REPAIR IAW EVA D853-00319, DWG ES D853-00319-001-D, SRM, AMM, AND NDT MANUAL.    REF 8110-3 FOR REPAIR DESIGN APPROVAL.
